| Model Number |
SUTURE PASSING WIRE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation identified that all four devices had the nitinol wire loop had broken off from the distal end.The wire loop was found to be frayed as well.Due to the fractured state of the device, functional testing to determine straight pull force could not be determined.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces on the wire loop.
Event or Problem Description
It was reported that when the surgeon attempted to pass the 1.3mm tape, 3 ar-1255-18, suture loops were torn off in quick succession.The surgeon used a new product to finish the case.No adverse effect on patient.